# SDR DALA2018010500149

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,652 hours, 22,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE ATTACH BRACKET IN NR 2 GALLEY.  MAINTENANCE REPLACED THE BRACKET IAW ER/A 562424-14 REV. ORIGINAL AND ETI-37-17-349 REV. ORIGINAL.
